# SDR SIMA200613703

- Difficulty date: May 13, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Bushing
- Part number: 12038377001
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, VIBRATION FELT IN YOKE.  REPLACED RUDDER BUSHINGS.  TRIAD APPROVED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
